# SDR ASOA201705254032

- Difficulty date: May 25, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N21537
- Make and model: Emb EMB-145LR
- Aircraft serial: 145523
- Aircraft time: 37,496 hours, 29,090 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bearing Cap
- Part number: 14571035413
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE FORWARD AND AFT MLG LOWER BEARING CAPS WERE FOUND TO BE CORRODED BEYOND LIMITS. THE AFFECTED BEARING CAPS WERE REMOVED AND REPLACED.
